Alert archive / Maryland / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 8, 2015Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 8, 2015, 9:15 PM EDT for Cecil County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 9:15 PM EDT (01:15 UTC)
Expired
Jul 8, 2015, 9:45 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 102 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
401 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WWUS81 KPHI 090115
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED JUL 8 2015
 
MDZ008-PAZ101-090145-
CECIL-CECIL-WESTERN CHESTER-
915 PM EDT WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND SOUTHWESTERN CHESTER
COUNTIES...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER HAVRE DE GRACE...OR
NEAR ABERDEEN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKTON...CALVERT...NORTH EAST...RISING SUN...CHARLESTOWN...
CECILTON...CAYOTS...ROCK SPRINGS...PLEASANT HILL...ANDORA...
FARMINGTON...RICHARDSMERE...BARKSDALE...CONOWINGO...WEST
NOTTINGHAM...FAIR HILL...WOODLAWN...HOLLYWOOD BEACH...APPLETON AND
CHERRY HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3972 7614 3970 7580 3940 7586 3944 7600
      3952 7598 3955 7603 3955 7609 3965 7616
      3968 7621 3972 7623
TIME...MOT...LOC 0115Z 290DEG 22KT 3957 7614 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:49 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 8, 7:49 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT WED JUL 8 2015

.SYNOPSIS...
A COLD FRONT WILL SETTLE SOUTHEASTWARD THIS EVENING BEFORE STALLING
OVER THE DELMARVA LATE TONIGHT. AN AREA OF LOW PRESSURE WILL MOVE
ALONG THE FRONT THURSDAY BEFORE THE FRONT DISSIPATES ON FRIDAY. HIGH
PRESSURE WILL BRIEFLY MOVE INTO THE REGION FOR THE WEEKEND, BEFORE A
WARM FRONT MOVES TO OUR NORTH ON MONDAY. A TROUGH LOOKS TO PERSIST
OVER OUR AREA THROUGH MOST OF NEXT WEEK WITH MORE UNSETTLED WEATHER
EXPECTED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A COLD FRONT CONTINUES TO SAG SOUTHEASTWARD AND AS OF 23Z IT IS
LOCATING JUST ABOUT ALONG THE INTERSTATE 95 CORRIDOR. THERE REMAINS
A RATHER MOIST ENVIRONMENT IN PLACE WITH PW VALUES UP TO 2.25
INCHES. THE MOST ORGANIZED CONVECTION HAS MOVED OFF THE NEW JERSEY
COAST, HOWEVER IT DID CONTAIN SOME GUSTY WINDS AND LOCALLY HEAVY
RAIN. THERE IS LESSENING INSTABILITY AND THIS TREND IS EXPECTED TO
CONTINUE AS THE LOSS OF DAYTIME HEATING SETS IN. THERE IS JUST
ENOUGH LIFT THOUGH WITH THE FRONT TO KEEP SOME SHOWERS AND MAYBE A
RUMBLE OF THUNDER GOING FOR A TIME THIS EVENING. HOWEVER, THE
COVERAGE IS EXPECTED TO BE NOT MUCH.

THERE IS A WAVE OF LOW PRESSURE ON THE TAILEND OF THE FRONT IN THE
MID-MISSISSIPPI VALLEY, AND GIVEN THAT THE MAIN INITIAL SYSTEM IS
NOW WELL NORTH OF NEW ENGLAND THE FRONT IN OUR AREA IS EXPECTED TO
SLOW AND STALL LATE TONIGHT IN THE VICINITY OF THE DELMARVA. IT
SHOULD BE RAIN-FREE OVERNIGHT, ALTHOUGH SOME UPTICK IN WAA ALOFT
OVER THE SURFACE FRONT MAY PRODUCE A FEW SHOWERS IN EASTERN
PENNSYLVANIA TOWARD DAYBREAK. OTHERWISE, SOME CLOUDINESS AROUND
THROUGH THE NIGHT AND MUGGY CONDITIONS. IT APPEARS THE MUCH DRIER
AIR SITTING MOSTLY NORTH OF THE PENNSYLVANIA/NEW YORK BORDER WILL
REMAIN THERE, ALTHOUGH SOME LOW-LEVEL DRYING HAS MADE IT TO THE
POCONOS. WHILE PATCHY FOG CANNOT BE RULED OUT, THIS WILL DEPEND ON
THE AMOUNT OF CLOUD COVER THAT REMAINS.

THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS,
THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL BRING US ANOTHER DAY WITH THE CHANCES FOR SHOWERS AND
THUNDERSTORMS. THE STALLED FRONT SHOULD MIGRATE NORTHWARD SOME
DURING THE COURSE OF THE DAY AS SURFACE LOW PRESSURE MOVES INTO
WESTERN PENNSYLVANIA. IT IS THIS FEATURE THAT WILL BRING INCREASING
ASCENT INTO OUR AREA BY LATE IN THE DAY.

THE SPC HAS PLACED MUCH OF OUR REGION IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS. THE CONVECTIVE PARAMETERS ARE NOT ALL LINED UP BUT WE
ARE ANTICIPATING CONVECTION TO DEVELOP ESPECIALLY LATER IN THE
AFTERNOON. OUR SOUTHERN ZONES MAY HAVE THE BEST CHC GIVEN MORE OF
THE WARM SECTOR HERE ALONG WITH POTENTIALLY MORE SURFACE HEATING.
LOW PRESSURE WILL CROSS THE OHIO VALLEY AND MAKE ITS WAY TOWARDS OUR
AREA BY LATE IN THE DAY. THE MODEL GUIDANCE SHOWS THAT THIS LOW
MIGHT HAVE MORE OF AN IMPACT JUST TO OUR NORTH, WHERE THE HEAVIEST
PRECIPITATION IS FORECAST, BUT IT WILL STILL ALLOW FOR DEVELOPING
STORMS ACROSS OUR AREA. GIVEN THE WIND PROFILES, THERE COULD BE
CONVECTIVE CLUSTERS AND EVEN A SUPERCELL. IF ENOUGH INSTABILITY CAN
BE ACHIEVED THEN LOCALLY STRONG TO DAMAGING WINDS CAN OCCUR.

TEMPERATURES WILL ONCE AGAIN RISE INTO THE 80S ACROSS OUR AREA BUT
AREAS ACROSS THE DELMARVA AND SOUTHERN NJ MAY STILL SEE TEMPS RISE
INTO THE UPPER 80S/LOWER 90S AS THE WEST TO SOUTHWEST FLOW CONTINUES
TO BRING IN WARMER AIR.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
NOT MUCH CHANGE TO THE LONGWAVE PATTERN THROUGH THE LONGTERM AS
DISCUSSED YESTERDAY. THIS LEADS TO AN UNSETTLED PERIOD WITH DAILY
CHANCES OF SHOWERS AND THUNDERSTORMS LEADING INTO THE NEW WORK WEEK.
OTHERWISE, AS THE RETROGRADING MID-LEVEL RIDGE SLIDES BY TO OUR
SOUTHWEST WE STILL EXPECT TWO DRY DAYS IN THE FORECAST, FRIDAY AND
SATURDAY. IT IS QUITE POSSIBLE THAT SUNDAY MAY END UP BEING DRY TOO
BASED ON THE TIMING OF THE THETA-E SURGE COINCIDING WITH A WARM
FRONT LIFTING THROUGH...MEDIUM RANGE GUIDANCE HAS NOT BEEN HANDLING
THIS FEATURE TOO WELL THOUGH THERE IS STILL AMPLE TIME TO REFINE THE
DETAILS.

THURSDAY NIGHT - SATURDAY...OF CONCERN THURSDAY NIGHT INTO EARLY
FRIDAY MORNING IS A WAVE OF LOW PRESSURE THAT SHOULD BE MOVING ALONG
THE AFOREMENTIONED FRONTAL BOUNDARY...THE WEDNESDAY COLD FRONT THAT
GETS CAUGHT UP IN THE SOUTHERLY FLOW AHEAD OF THE SURFACE WAVE. WE
WILL STILL HAVE WELL ABOVE NORMAL PWATS IN PLACE TO ALLOW FOR HEAVY
RAINERS WE CONTINUE WITH THE HEAVY RAIN WORDING IN THE FORECAST
THURSDAY NIGHT INTO FRIDAY MORNING, BUT CONFINE IT TO OUR NORTHERN
HALF...BETTER LIFT/DYNAMICS AND SOME ELEVATED INSTABILITY TO WORK
WITH. FFG IS RATHER LOW ACROSS THE NORTHERN ZONES BUT NOT SURE HOW
WIDESPREAD THE HEAVIEST OF THE RAIN WOULD BE...IT COULD HEAD FARTHER
NORTH INTO LOWER NEW YORK STATE. WE WILL CONTINUE THE HWO MENTION.
BEHIND THIS SYSTEM AND FRONT MUCH DRIER AIR MOVES IN FROM THE NORTH
TO DRY US OUT THROUGH SATURDAY.

SUNDAY - WEDNESDAY...WARM FRONT PASSAGE, FROM WHAT WAS ONCE THE COLD
FRONT EARLIER IN THE PERIOD, MOVES BACK TOWARDS THE NORTH ON SUNDAY
NIGHT INTO MONDAY. COLD FRONT THEN NEARS FROM THE NORTHWEST LATE ON
MONDAY INTO TUESDAY AS TROUGHING TAKES BACK OVER AGAIN. NORTHWEST
FLOW ALOFT LOOKS TO PREVAIL AS CENTRAL U.S. RIDGING AMPLIFIES. THIS
MAY SEND SEVERAL SHORTWAVES THROUGH THE REGION FROM LATE MONDAY
ONWARD...NORTHERN PLAINS MCS SEASON. SEVERAL CHANCES FOR DIURNAL
CONVECTION IN A MODIFYING AIRMASS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

TONIGHT...MAINLY VFR. A FEW SHOWERS REMAIN EARLY THIS EVENING AS A
COLD FRONT SAGS SOUTHEASTWARD. THIS FRONT IS ANTICIPATED TO STALL
LATE TONIGHT ACROSS MARYLAND AND DELAWARE. LOCAL FOG MAY DEVELOP
THOUGH LATE ESPECIALLY WHERE RAIN HAS FALLEN. GIVEN SOME
UNCERTAINTY, WE DID NOT HIT THE FOG ALL THAT HARD AT THIS TIME.
LIGHT SOUTHWEST TO WEST-NORTHWEST WINDS BECOMING NORTHWEST BEHIND
THE FRONT. MANY TERMINALS SHOULD HAVE THE WIND GO LIGHT AND VARIABLE
TO EVEN CALM.

THURSDAY...LOCAL FOG POSSIBLE EARLY, OTHERWISE MOSTLY VFR. THE
STALLED FRONT SHOULD START SHIFTING NORTHWARD DURING THE DAY AS LOW
PRESSURE APPROACHES. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP, MAINLY IN THE AFTERNOON WITH THE MOST WIDESPREAD SHOWERS
PROBABLY NEAR AND NORTH OF A LINE FROM KTTN TO KABE. LIGHT AND
VARIABLE WINDS BECOMING SOUTHWESTERLY AND INCREASING TO 10-15 KNOTS
IN THE AFTERNOON.

OUTLOOK...
THURSDAY NIGHT...MVFR LIKELY NORTH OF PHL IN WIDESPREAD SHOWERS.
MODERATE CONFIDENCE.

FRIDAY - SATURDAY NIGHT...VFR. W TO NW WIND UNDER 10 KT. HIGH
CONFIDENCE.

SUNDAY - MONDAY...MOSTLY VFR. SOME AFTN SHRA/TSRA PSBL. LOW TO
MDT CONFIDENCE.

&&

.MARINE...
BOTH WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA THROUGH THURSDAY. SOME SHOWERS AND THUNDERSTORMS
MAY CAUSE WINDS TO BRIEFLY GUST TO AROUND 25 KNOTS TONIGHT BUT
ACTIVITY SHOULD DIMINISH BY 00Z OR SO.

OUTLOOK...
SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN
BELOW 20 KNOTS, MORE NORTHERLY THROUGH SATURDAY NIGHT BEFORE
VEERING TOWARDS THE SOUTH ON SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/HEAVENER
NEAR TERM...GORSE
SHORT TERM...GORSE/MEOLA
LONG TERM...HEAVENER
AVIATION...GORSE/HEAVENER
MARINE...HEAVENER/MEOLA
Hazardous weather outlook, Jul 8, 5:59 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT WED JUL 8 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-092200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
559 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AND
THURSDAY NIGHT. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY
RESULT IN LOCALIZED FLOODING OF ROADWAYS AND IN AREAS OF POOR
DRAINAGE.

IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS
THURSDAY AFTERNOON AND AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

DEZ004-NJZ014-024>026-092200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
559 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SOME SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY AND
THURSDAY NIGHT. SOME OF THE RAINFALL COULD BE HEAVY, WHICH MAY
RESULT IN LOCALIZED FLOODING OF ROADWAYS AND IN AREAS OF POOR
DRAINAGE.

IN ADDITION, SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS
THURSDAY AFTERNOON AND AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON AND EVENING.

ANZ430-431-450>455-092200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
559 PM EDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

SOME THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 4:52 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 PM EDT WED JUL 8 2015

NJZ016>018-021>023-027-082115-
SOUTHEASTERN BURLINGTON-CAPE
MAY-ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
452 PM EDT WED JUL 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER...
SOUTHEASTERN BURLINGTON...NORTHWESTERN CAPE MAY AND CENTRAL
CUMBERLAND COUNTIES...

AT 452 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HAMMONTON TO NEAR MILLVILLE...AND MOVING EAST AT
25 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...MILLVILLE...BRIDGETON...CUMBERLAND...HAMMONTON...BUENA...
EGG HARBOR CITY...LAUREL LAKE...WEYMOUTH...ESTELL MANOR...
CHESILHURST...NEWFIELD...MALAGA...FAIRTON...BRICKSBORO...MAYS
LANDING...PORT ELIZABETH...CEDARVILLE...ROSENHAYN AND
ELWOOD-MAGNOLIA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3927 7485 3930 7498 3929 7501 3930 7501
      3929 7503 3930 7504 3935 7534 3938 7530
      3940 7529 3941 7527 3974 7488 3982 7442
TIME...MOT...LOC 2052Z 252DEG 23KT 3966 7486 3938 7511

SFJ
Special weather statement, Jul 8, 5:06 PM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT WED JUL 8 2015

NJZ020-026-027-082130-
SOUTHEASTERN BURLINGTON-COASTAL OCEAN-OCEAN-
506 PM EDT WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND EAST CENTRAL
BURLINGTON COUNTIES...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNEGAT...BEACHWOOD...SEASIDE HEIGHTS...SURF CITY...BROOKVILLE...
BEACH HAVEN WEST...WARREN GROVE...PENN STATE FOREST...BAMBER LAKE...
DOVER BEACHES SOUTH...ISLAND HEIGHTS...MANAHAWKIN...OCEAN ACRES AND
WARETOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3980 7409 3992 7409 3981 7417 3977 7410
      3980 7417 3975 7420 3977 7412 3970 7413
      3969 7419 3969 7414 3964 7417 3966 7422
      3963 7419 3973 7449 3989 7439 3995 7413
      3992 7408 3997 7407 3996 7407
TIME...MOT...LOC 2105Z 279DEG 18KT 3980 7432

SFJ
Special weather statement, Jul 8, 5:10 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
510 PM EDT WED JUL 8 2015

NJZ016>018-021>025-027-082145-
SOUTHEASTERN BURLINGTON-CAPE MAY-ATLANTIC COASTAL CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-CAMDEN-GLOUCESTER-CUMBERLAND-SALEM-
510 PM EDT WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTH CENTRAL
CAMDEN...EAST CENTRAL SALEM...SOUTHEASTERN GLOUCESTER...SOUTHEASTERN
BURLINGTON...NORTHERN CAPE MAY AND EASTERN CUMBERLAND COUNTIES...

AT 510 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIZPAH...OR NEAR
VINELAND...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...OCEAN CITY...CUMBERLAND...
PLEASANTVILLE...HAMMONTON...SOMERS POINT...VENTNOR CITY...
NORTHFIELD...ABSECON...MARGATE CITY...BUENA...EGG HARBOR CITY...
LAUREL LAKE...WEYMOUTH...WOODBINE...ESTELL MANOR...NEWFIELD AND PORT
REPUBLIC.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3930 7457 3933 7468 3927 7459 3929 7460
      3929 7455 3922 7464 3926 7506 3955 7511
      3976 7454 3943 7446 3943 7445 3941 7444
      3942 7448 3940 7449 3940 7444 3936 7443
TIME...MOT...LOC 2110Z 257DEG 36KT 3944 7488

SFJ
Local storm report, Jul 8, 5:25 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/08/2015  M2.00 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500542

STAFF
Special weather statement, Jul 8, 5:45 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
545 PM EDT WED JUL 8 2015

NJZ017-018-020>022-024>027-082230-
SOUTHEASTERN BURLINGTON-ATLANTIC COASTAL CAPE MAY-ATLANTIC-COASTAL
ATLANTIC-COASTAL OCEAN-CAMDEN-OCEAN-GLOUCESTER-CUMBERLAND-
545 PM EDT WED JUL 8 2015

...LARGE CLUSTER OF THUNDERSTORMS MOVING TOWARDS THE CENTRAL NEW
JERSEY SHORE...

AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR EGG HARBOR CITY...OR
13 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...ATLANTIC CITY...OCEAN CITY...BARNEGAT...PLEASANTVILLE...
HAMMONTON...BEACHWOOD...SOMERS POINT...VENTNOR CITY...BRIGANTINE...
NORTHFIELD...ABSECON...SHAMONG...MARGATE CITY...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON...WEYMOUTH...ESTELL MANOR AND
SURF CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3981 7417 3977 7410 3975 7420 3976 7410
      3958 7422 3958 7434 3950 7429 3954 7440
      3956 7441 3941 7440 3949 7431 3942 7434
      3930 7454 3932 7485 3967 7493 4009 7404
TIME...MOT...LOC 2143Z 259DEG 35KT 3950 7462

SFJ
Special weather statement, Jul 8, 9:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT WED JUL 8 2015

MDZ008-PAZ101-090145-
CECIL-CECIL-WESTERN CHESTER-
915 PM EDT WED JUL 8 2015

...A STRONG THUNDERSTORM WILL AFFECT CECIL AND SOUTHWESTERN CHESTER
COUNTIES...

AT 915 PM EDT...A STRONG THUNDERSTORM WAS OVER HAVRE DE GRACE...OR
NEAR ABERDEEN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKTON...CALVERT...NORTH EAST...RISING SUN...CHARLESTOWN...
CECILTON...CAYOTS...ROCK SPRINGS...PLEASANT HILL...ANDORA...
FARMINGTON...RICHARDSMERE...BARKSDALE...CONOWINGO...WEST
NOTTINGHAM...FAIR HILL...WOODLAWN...HOLLYWOOD BEACH...APPLETON AND
CHERRY HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3972 7614 3970 7580 3940 7586 3944 7600
      3952 7598 3955 7603 3955 7609 3965 7616
      3968 7621 3972 7623
TIME...MOT...LOC 0115Z 290DEG 22KT 3957 7614

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:12 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren48 min
Jul 9, 7:29 PM EDTSevere Thunderstorm WarningPHISalem46 min
Jul 9, 7:39 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer66 min
Jul 9, 7:44 PM EDTSpecial Marine WarningPHI31 min
Jul 9, 7:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem40 min
Jul 9, 7:56 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Ocean4 hr
Jul 9, 6:15 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery45 min
Jul 9, 6:35 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh40 min
Jul 9, 6:46 PM EDTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton4 hr
Jul 9, 6:50 PM EDTSevere Thunderstorm WarningPHIChester40 min
Jul 9, 6:57 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery48 min
Jul 9, 7:21 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh4 hr
Jul 8, 9:43 PM EDTSpecial Weather StatementPHICecil32 min
Jul 9, 7:38 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot52 min

Nearby

Special Weather Statements in Maryland, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.